# SDR DALA2024101109997

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 49,129 hours, 25,701 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 ON MEET AND GREET WALK AROUND FOUND EROSION AND DAMAGE ON #2 ENG PYLON PANEL #423FL. CORRECTIVE ACTION: MEASURED DAMAGE TO BE 7/8" X 1/2 " WITH SLIGHT DAMAGE TO HONEYCOMB -( MJ 478610) C/W REPAIR IAW ER/A #2 621561-14. (5785769)
